# SDR CA120901002

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Eyebolt
- Part number: 33008543
- Condition: Cracked
- Location: Mlg Drag Brace
- Part time: 7,283 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 5 YEAR LANDING GEAR INSPECTION, A CRACK WAS DISCOVERED IN THE EYEBOLT BY THE NDT TECH. THE NDT OF MANY ITEMS ON THE LANDING GEAR ARE NOT REQUIRED BY THE MFG BUT WE DO IT PROACTIVELY AND HAVE HAD SOME FINDINGS.  THE TYPE CERTIFICATE HOLDER WANTS US TO KEEP THEM INFORMED OF OUR FINDINGS.  ITS BELIEVED THAT EVEN WITH A TOTAL FAILURE OF THE EYEBOLT, DUE TO THE REDUNDACNY OF THE DESIGN, THE DRAG BRACE YOKE SYS WOULD FUNCTION NORMALLY BECAUSE OF 2 SPRINGS, PN 330088 IN THE SYSTEM, THOUGH IT WOULD BE SLOPPY.
